# SDR 2007FA0000093

- Difficulty date: December 25, 2006
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N14690
- Make and model: Blanca 1730A
- Aircraft serial: 7430637
- Engine: Cont IO520K
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT IS BROKEN IN AREA OF NR6, NR5 ROD JOURNAL.  CRANKSHAFT BROKE ON APPROACH TO LANDING AS PROP RPM CONTROL WAS ADVANCED ON SHORT FINAL.  ENGINE POWER UNDER VERY LOW POWER.  ENGINE HAS NOT BEEN DISASSEMBLED YET.  THERE IS ALREADY AN AD NOTE TO TAKE THESE SHAFTS OUT OF SERVICE.  IT WAS A NON VAR SHAFT.  (K)
